International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 6, Pages 393-398
On -topological version of -regularity
Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Technical University of Brno, Technická 8, Brno 616 69, Czech Republic
Received 14 July 1998
Copyright © 2000 Martin M. Kovár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We modify the concept of -regularity for
spaces with and topologies. The new, more general property is
fully preserved by sums and products. Using some bitopological
reductions of this property, Michael's theorem for several variants
of bitopological paracompactness is proved.